American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A44) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] B. Volk. On the maximum $N$th diameter. Bull. Amer. Math. Soc. 80 (1974) 446-448. MR 0333162.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Marcus. A radial averaging transformation, capacity and conformal radius. Bull. Amer. Math. Soc. 78 (1972) 456-460. MR 0291429.
Abstract, references, and article information   
View Article: PDF

[3] Dennis A. Hejhal. Classification theory for Hardy classes of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 767-771. MR 0281907.
Abstract, references, and article information   
View Article: PDF

[4] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1